s'authentifier
version française rss feed
.:. Consulter > Par type de document > Articles dans des revues avec comité de lecture .:.
22700 Documents classés par : 
Première Page Page Précédente ... 2063 - 2064 - 2065 - 2066 - 2067 - 2068 - 2069 ... Page Suivante Page Finale
A comparison between three recent lower bounds on the deuteron d-state probability
Klarsfeld S., Martorell J., Sprung D.W.L.
Journal of Physics G 6 (1980) L171-L173 [in2p3-00017438 - version 1]
Mass parameters in the adiabatic time-dependent Hartree-Fock approximation. II. results for the isoscalar quadrupole mode
Giannoni M.J., Quentin P.
Physical Review C 21 (1980) 2076-2093 [in2p3-00017432 - version 1]
Mass parameters in the adiabatic time-dependent Hartree-Fock approximation. I. theoretical aspects, the case of a single collective variable
Giannoni M.J., Quentin P.
Physical Review C 21 (1980) 2060-2075 [in2p3-00017431 - version 1]
Extrapolation of the $\pi\pi \rightarrow nn$ (i=0)-wave below 1 GeV
Bonnier B., Gauron P.
Il Nuovo Cimento A 57 (1980) 261-267 [in2p3-00017421 - version 1]
Application of the imaginary time step method to the solution of the static Hartree-Fock problem
Davies K.T.R., Flocard H., Krieger S., Weiss M.S.
Nuclear Physics A 342 (1980) 111-123 [in2p3-00017399 - version 1]
Unified treatment of the parity violating nuclear force
Desplanques B., Donoghue J.F., Holstein B.R.
Annals of Physics 124 (1980) 449-495 [in2p3-00017378 - version 1]
Explicit formula for hadron-nucleus elastic scattering in the Eikonal approximation
Amado R.D., Dedonder J., Lenz F.
Physical Review C 21 (1980) 647-661 [in2p3-00017353 - version 1]
Comparison of $\pi^+$ and $\pi^-$ elastic scattering on the isotopic pair $^(16)$O-$^(18)$O in the resonance region
Dedonder J.P., Maillet J.P., Schmit C.
Annals of Physics 127 (1980) 1-48 [in2p3-00017351 - version 1]
Static self-dual finite action su(3) gauge fields in the de sitter space
Chakrabarti A., Comtet A., Viswanathan K.S.
Physics Letters B 96 (1980) 105-109 [in2p3-00017346 - version 1]
Gauge field configurations in curved space-times. V. regularity constraints and quantized actions
Boutaleb-Joutei H., Chakrabarti A., Comtet A.
Physical Review D 21 (1980) 2285-2290 [in2p3-00017340 - version 1]